# SDR 97ZZZM1119

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 815
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET POPPED AT LAP SPLICE AT 1 O'CLOCK POSITION.  CUT OFF CORRODED SKIN.  REPAIRED PER SRM FIG 4-29.  POPPED RIVETS REPLACED.  (M)
